# SDR AALA20151216001

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 44,768 hours, 22,012 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DC26E106S
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PORTABLE LIGHT INOPERATIVE AT L1 DOOR.  RESEATED PIN AT P1-306-B.  SYS CHECKED NORMAL.
